# SDR DALA2023020700947

- Difficulty date: March 6, 2021
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 79,047 hours, 30,375 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 694 REPAIR TO RH ENGINE DRAG FITTINGS. ACCOMPLISH SECTION II INSPECTION INSTRUCTIONS PER ERA 590235-14AD. CORRECTIVE ACTION: REF ERA 590235-14AD. (1747685)
